Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 68, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 4, 2010, 4:25 PM EDT for Morrow County, Richland County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2010, 4:25 PM EDT (20:25 UTC)
- Expired
- Jun 4, 2010, 5:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 116 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:40 PM EDT | TSTM WND DMG | 5 Ne Mount Gilead, OH | SEVERAL TREES DOWN...BARN DOOR OFF AND STRUCTUAL DAMAGE TO HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
447
WUUS51 KCLE 042025
SVRCLE
OHC117-139-042115-
/O.NEW.KCLE.SV.W.0068.100604T2025Z-100604T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EDT FRI JUN 4 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MORROW COUNTY IN NORTH CENTRAL OHIO
WESTERN RICHLAND COUNTY IN NORTH CENTRAL OHIO
* UNTIL 515 PM EDT
* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTHEASTERN MARION COUNTY...OR 9 MILES SOUTH OF BUCYRUS...AND WAS
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL WESTERN RICHLAND COUNTY
RURAL NORTHEASTERN MORROW COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4058 8293 4065 8294 4064 8286 4071 8286
4071 8273 4074 8272 4073 8261 4055 8263
4053 8264
TIME...MOT...LOC 2025Z 268DEG 45KT 4068 8280
$$
LAPLANTE3 follow-up statements
821
WWUS51 KCLE 042040
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
440 PM EDT FRI JUN 4 2010
OHC117-139-042115-
/O.CON.KCLE.SV.W.0068.000000T0000Z-100604T2115Z/
RICHLAND OH-MORROW OH-
440 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN MORROW AND WESTERN RICHLAND COUNTIES...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
9 MILES NORTH OF MOUNT GILEAD...MOVING EAST AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL
NORTHEASTERN MORROW COUNTY AND RURAL WESTERN RICHLAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4058 8293 4065 8294 4064 8286 4071 8286
4071 8273 4074 8272 4073 8261 4055 8263
4053 8264
TIME...MOT...LOC 2040Z 268DEG 32KT 4068 8275
$$
WILLARD480
WWUS51 KCLE 042101
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT FRI JUN 4 2010
OHC117-139-042115-
/O.CON.KCLE.SV.W.0068.000000T0000Z-100604T2115Z/
RICHLAND OH-MORROW OH-
501 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN MORROW AND WESTERN RICHLAND COUNTIES...
AT 452 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER NORTHEASTERN MORROW COUNTY...MOVING EAST
AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4059 8293 4064 8294 4064 8286 4071 8285
4071 8273 4074 8272 4073 8261 4055 8263
4053 8265
TIME...MOT...LOC 2101Z 283DEG 25KT 4061 8256
$$
WILLARD124
WWUS51 KCLE 042118
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
518 PM EDT FRI JUN 4 2010
OHC117-139-042128-
/O.EXP.KCLE.SV.W.0068.000000T0000Z-100604T2115Z/
RICHLAND OH-MORROW OH-
518 PM EDT FRI JUN 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORROW AND WESTERN
RICHLAND COUNTIES EXPIRED AT 515 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4059 8293 4064 8294 4064 8286 4071 8285
4071 8273 4074 8272 4073 8261 4055 8263
4053 8265
TIME...MOT...LOC 2101Z 283DEG 25KT 4061 8256
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:00 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 4, 3:00 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EDT FRI JUN 4 2010 .SYNOPSIS... A SERIES OF WEAK ATMOSPHERIC DISTURBANCES WILL MOVE THROUGH THE REGION TONIGHT AND SATURDAY. A STRONGER LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE OVER THE GREAT LAKES REGION SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... A DEW POINT BOUNDARY/PSUEDO WARM FRONT EXISTS OVER THE NORTHERN SECTIONS OF THE FORECAST AREA. DEWPOINTS IN THE UPPER 60S OVER THE OHIO VALLEY WHILE DEWPOINTS INTO THE LOWER 60S OVER THE NORTHERN SECTIONS OF OHIO AND NW PA. THUNDERSTORMS HAVE FORMED THIS AFTERNOON ON THIS BOUNDARY OVER NORTH CENTRAL OHIO. A WEAK UPPER LEVEL DISTURBANCE HAS HELPED THE CONVECTION THIS AFTERNOON. TONIGHT THE PICTURE IS NOT REAL CLEAR. THE STORMS ARE FORMING FROM A COMBINATION OF THE BOUNDARY...SHORT WAVE AND HEATING. WE WILL LOSE TWO OF THESE FACTORS OVERNIGHT BUT IT WILL REMAIN FAILY UNSTABLE. I THINK THE BEST CHC FOR PCPN WILL BE TO THE EAST IN NE OHIO AND NW PA. MODEL GUIDANCE IS GIVING VERY HIGH POPS FOR TONIGHT. I AM MORE CONFIDENT IN A HIGH CHC OF A FEW SHORT DURATION SHOWERS/TSTMS. THE STORMS SHOULD REMAIN MORE OF THE HIT AND RUN VARIETY. POPS WILL BE HIGH IN THE FORECAST TONIGHT BUT MY GUT FEELING IS THE PCPN MAY BE MORE OF THE SCATTERED VARIETY. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... MULTIPLE DISTURBANCES WILL CONTINUE TO MOVE THROUGH A VERY FAST ZONAL FLOW THROUGH THE WEEKEND. A QUASI STATIONARY BOUNDARY WILL REMAIN OVER THE FORECAST AREA WHICH SERVE AS A FOCUS AREA FOR THUNDERSTORM DEVELOPMENT. ON SATURDAY THE GENERAL PCPN PATTEREN WILL BE SCATTERED EARLY IN THE DAY AS THE UPPER LEVEL DYNAMICS ARE FAIRLY WEAK IN THE MORNING. AS DAYTIME HEATING AND A WEAK SURFACE LOW TAKE SHAPE LATER IN THE DAY...THE TSTM ACTIVITY SHOULD INCREASE. THE NAM IS MUCH MORE AGRESSIVE WITH THE SURFACE LOW THAN THE GFS AND IF THE NAM SOLUTIONS PLAYS OUT ANOTHER ROUND OF SEVERE WEATHER MAY BE POSSIBLE ON SATURDAY AFTERNOON AND EVENING. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY SHOULD ACCOMPANY THE SURFACE LOW AND ASSOCIATED COLD FRONT ON SATURDAY NIGHT INTO SUNDAY MORNING. SCATTERED SHOWERS AND A FEW STORMS WILL BE AROUND THE REGION ON SUNDAY AS WRAP AROUND MOISTURE AND SOME INSTABILITY FROM THE COOLER AIR WILL EXIST. THE ACTIVITY SHOULD DECREASE MONDAY AND MONDAY NIGHT AS MORE STABLE AIR MOVES INTO THE REGION. && .LONG TERM /TUESDAY THROUGH FRIDAY/... HIGH PRESSURE WILL MOVE OFF TO THE EAST ON TUESDAY WHILE LOW PRESSURE SCOOTS BY TO THE SOUTH OF THE FORECAST AREA. FAIR WEATHER WILL CONTINUE ON TUESDAY AS RELATIVELY DRY AIR HANGS AROUND THE REGION. CLOUDS WILL BE ON THE INCREASE THOUGH IN ADVANCE OF THE LOW PRESSURE SYSTEM. UPPER LEVEL TROUGH WILL DOMINATE THE FORECAST AREA UNTIL ABOUT THURSDAY AND THEN SHIFT EAST AS BROAD UPPER LEVEL RIDGE BUILDS EAST. SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE AREA ON WEDNESDAY AS A RESULT OF THE LOW PRESSURE SYSTEM. THE STORM WILL EXTEND A TROUGH NORTH ACROSS THE FORECAST AREA BY WEDNESDAY AFTERNOON INTO THE EVENING HOURS. SURFACE TROUGH AND POSITIVE VORTICITY ADVECTION WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY. FAIR WEATHER WILL RETURN ON THURSDAY INTO FRIDAY AS HIGH PRESSURE BUILDS EAST OVER THE REGION. LEANED RELATIVELY CLOSE TO MOS GUIDANCE TEMPERATURES THROUGH THIS PERIOD. GUIDANCE IN LINE WITH WARM AIR ADVECTION RETURNING FOR THE END OF THE WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SEVERE THUNDERSTORMS ARE BREAKING OUT ACROSS THE EASTERN HALF OF THE FORECAST AREA THIS AFTERNOON. MENTIONED TEMPO GROUP FOR STRONG THUNDERSTORMS WITH GUSTY WINDS AND EVEN HAIL. ALREADY RECEIVING REPORTS OF ONE INCH TO GOLF BALL SIZE HAIL WITH SOME OF THE THUNDERSTORMS. VERY HEAVY RAIN ALSO BEING REPORTED. TROUGH SLIDES SOUTH ACROSS THE AREA OVERNIGHT AND BRINGS WITH IT SHOWERS AND SOME THUNDERSTORMS. THE THREAT FOR PRECIPITATION AND LOWER CEILINGS WILL EXTEND INTO TOMORROW AS WELL AS BOUNDARY HANGS AROUND THE AREA. .OUTLOOK...AREAS OF NON VFR FRIDAY NIGHT...SATURDAY AND SUNDAY. && .MARINE... STORM TRACK ACROSS OHIO VALLY AND LOWER LAKES THROUGH THE WEEKEND. ONE LOW TO TRACK NORTH OF THE LAKE TONIGHT PUSHING THE FRONTAL BOUNDARY NORTH OF THE LAKE. ANOTHER LOW RIDES THE FRONT SATURDAY NIGHT PUSHING THE FRONT BACK SOUTH OF THE LAKE. HIGH PRESSURE BUILDING IN FOR LATER SUNDAY AND EARLY NEXT WEEK. NORTHEAST FLOW WILL COME AROUND TO THE SOUTHWEST TONIGHT AND THEN FINALLY NORTHWEST BY EARLY SUNDAY MORNING. THE LAKE COULD GET A LITTLE CHOPPY OVERNIGHT/EARLY SATURDAY MORNING EAST END BUT EXPECT IT TO BE UNDER SMALL CRAFT ADVISORY. A LITTLE MORE WIND SUNDAY AND WE MAY NEED A SMALL CRAFT ADVISORY THEN. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...GARNET NEAR TERM...GARNET SHORT TERM...GARNET LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...OUDEMAN
Hazardous weather outlook, Jun 4, 1:21 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 121 PM EDT FRI JUN 4 2010 LEZ144>149-164>169-OHZ008>014-017>023-027>033-036>038-047-089- PAZ001>003-051730- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-SANDUSKY-ERIE OH- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 121 PM EDT FRI JUN 4 2010 ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-142-143-162-163-OHZ003-006-007-051730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA- 121 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARNET
In the hours before
Local storm report, Jun 4, 1:32 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
132 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL PERRYSVILLE 40.66N 82.31W
06/04/2010 E1.75 INCH ASHLAND OH FIRE DEPT/RESCUE
&&
GARNETLocal storm report, Jun 4, 1:38 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
138 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL LOUDONVILLE 40.63N 82.23W
06/04/2010 E1.75 INCH ASHLAND OH AMATEUR RADIO
&&
GARNETLocal storm report, Jun 4, 1:56 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL NASHVILLE 40.60N 82.11W
06/04/2010 E1.75 INCH HOLMES OH TRAINED SPOTTER
&&
GARNETLocal storm report, Jun 4, 4:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL MILLERSBURG 40.55N 81.92W
06/04/2010 E1.75 INCH HOLMES OH PUBLIC
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 42 min |
| Jun 4, 1:17 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 43 min |
| Jun 4, 1:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Wayne | 54 min |
| Jun 4, 1:58 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 47 min |
| Jun 4, 2:00 PM EDT | Tornado Warning | CLE | Holmes | 45 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 40 min |
| Jun 4, 2:44 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 46 min |
| Jun 4, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 44 min |
| Jun 4, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 44 min |
| Jun 4, 4:05 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 40 min |
| Jun 4, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 43 min |
| Jun 4, 4:25 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow | 3 hr |
| Jun 4, 4:47 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 58 min |
| Jun 4, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 33 min |
| Jun 4, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 48 min |
| Jun 4, 5:16 PM EDT | Tornado Warning | CLE | Ashland, Holmes, Knox, Richland | 32 min |
| Jun 4, 5:46 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.